No Cover Image

Journal article 455 views

Exact real arithmetic using centred intervals and bounded error terms / J Blanck; Jens Blanck

The Journal of Logic and Algebraic Programming, Volume: 66, Issue: 1, Start page: 50

Swansea University Author: Jens, Blanck

Full text not available from this repository: check for access using links below.

Published in: The Journal of Logic and Algebraic Programming
ISSN: 1567-8326
Published: 2006
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 50